# SDR ASAA2015020710576

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 33,101 hours, 9,739 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT CRUISE, NR 2 ENGINE VALVE CLOSED LIGHT ILLUMINATED AND STAYED ON BRIGHT.  ALL ENGINE PARAMETERS AND FUEL FLOWS WERE NORMAL.  NR 1 ENG FF 2.65, NR 2 ENG FF 2.63. ENGINE PERFORM NORMALLY AND NO OTHER INDICATIONS ABNORMAL.  DISPATCH AND MX CONTROL NOTIFIED VIA SATCOM AT 0000Z.  ACFT GROUNDED.
